Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: delaying my period?


 Trang - Tue Dec 23, 2008 4:47 pm

im taking yasmin(combined pill) and want to delay my period for just a few days....do i have to continue on and take the full 21 of the next strip?? or can i just take the 2 or 3 extra days i need from the next strip, take the 7 day break and continue on with a 21 day as normal after? i would prefer the latter!

thanks
 Debbie Miller, RN - Sat Dec 27, 2008 1:00 pm

User avatar Hello,
Yes, you can delay the period by just a few days - whatever works for you. It is not necessary to have periods to be healthy.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us